# SDR DLM88021338

- Difficulty date: November 18, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 27,987 hours, 21,692 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39271411
- Part serial: 3883
- Condition: Unreliable
- Location: Aft
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

LOSS OF PRESSURIZATION, DECOMPRESSION GRADUAL. DESCENT BELOW 10,000 DIVERT TO BDL - REPLACED LEFT PRSOV
